I have an appointment with an endocronologist in March, but I find that on some days like today I am too tired to move. I am currently on synthyroid and provigil for narcolepsy which I take daily, but I am still so tired I can not move. My mother has goiters, aunts and uncles with hyperthyroidism, and I have nodules on my thyroid. Does anyone have adrenal failure? If so is extreme fatigue a symptom? I feel like everyone thinks that I am just lazy, but I work full time and don't have the energy to do much more. My husband is always pushing me to get out and walk, and I really, really want to do that but I can't. I just keep gaining weight and losing my hair. Can anyone relate, or can anyone have any suggestion on how to proceed?
Adrenal fatigue can cause the same symptoms as low thyroid. I had my adrenals checked by my naturopath and a saliva test. He put me on 5mgs of DHEA at night. Seems to have helped me. I am still hypo, though and working on getting my TSH level. Without the DHEA, I believe I would not have the little energy that I can muster up during the day. I also take B complex with C and Vit D3 which I think helps for energy and depresstion, too. They can check your DHEA and cortisol with the blood test, but it only measures at the time of day you have the test done. The saliva test measures at several times of the day. Mine is extremely low in the AM. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.